# SDR 2017FA0000061

- Difficulty date: January 25, 2017
- Submitted: February 16, 2017
- Operation: General aviation
- Aircraft: N733G
- Make and model: Amd FALCON50MYST
- Aircraft serial: 340
- Aircraft time: 4,407 hours, 2,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT. REPLACED THE NOSE AND LEFT MAIN PROXIMITY SWITCHES, PROBLEM REMAINED. REPLACED THE LANDING GEAR SWITCH AND GEAR OPERATED NORMALLY.
